# SDR DXTA2014071405821

- Difficulty date: July 10, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 5,746 hours, 3,825 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND UNDER NUTPLATES ON LT SIDE OF APU INLET FAIRING ATTACHMENT.  REPAIRED LT & RT LOWER RUDDER FAIRING ATTACHMENT ANGLES IAW ERO-593764 REV IR, DATED JULY 15, 2014.  FAIRING ANGLE REPAIR THIS IS CONSIDERED A MINOR REPAIR.  SDR COMPLETED.
